# SDR CALA0200126

- Difficulty date: March 8, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN CAPTAIN'S WINDSHIELD O/B POST OUTER SKIN AT UPPER CORNER. A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5330-01104.
